标题:Robust estimation and empirical likelihood inference with exponential squared loss for panel data models
作者:Li, Shaomin; Wang, Kangning; Ren, Yanyan
作者机构:[Li, Shaomin; Ren, Yanyan] Shandong Univ, Sch Econ, Jinan, Shandong, Peoples R China.; [Wang, Kangning] Shandong Technol & Business Univ, Sch Stat, 更多
通讯作者:Ren, YY
通讯作者地址:[Ren, YY]Shandong Univ, Sch Econ, Jinan, Shandong, Peoples R China.
来源:ECONOMICS LETTERS
出版年:2018
卷:164
页码:19-23
DOI:10.1016/j.econlet.2017.12.029
关键词:Exponential squared loss; Empirical likelihood; Panel data; Robust; estimation
摘要:This paper introduces a robust estimation for panel data models using the exponential squared loss function. We propose the method by constructing the robust empirical likelihood ratio function. The Monte Carlo simulations show that the proposed estimator is robust in the fixed and random effects models. (C) 2017 Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SSCI
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85044255170&doi=10.1016%2fj.econlet.2017.12.029&partnerID=40&md5=57abaa99bf24a0b768bea644b72a18c2
TOP